I wanted to start taking glucosamine with chrondroitin for my joint pain. I’m 45 years old. I had an UTI and went to see my urologist. He prescribed for me a antibiotic that contained sulphur. After about 3-4 days I started breaking out in hives. I saw where you recommended people over 45 with joint pain should take something with MSM. The doctor said the sulphur in the antibiotic probably caused my hives. My question is, will taking something with MSM cause me to break out in hives? If so, what could you recommend to someone my age that wouldn’t cause me to break out in hives. My job requires I do repetitive motions with my hands. I suffer from pain in my wrist (where thumb meets wrist) and now I’m having pain in my elbow. Thanks in advance for any help you can give me on this matter.
__________________________________
Gary:
The answer is "No". Sulphur drugs and the sulphur found in food, including eggs, garlic and supplements like
__________________________________
Gary:
The answer is "No". Sulphur drugs and the sulphur found in food, including eggs, garlic and supplements like